This is quite common. It's most likely due to an allergic-like reaction during exercise.
During exercise, histamines are released and some people are sensitive to them. People sensitive to histamines can experience rashes, itching, and other allergic symptoms during exercise. Most of the time the rashes appear on the chest and thighs, but can be on the arms or neck, too.
Sometimes exercise also reacts with food allergies or medications (e.g., antibiotics, pain medications, sedatives, tranquilizers, and diuretics) to cause the problem.
If the problem is bothering you so much that you can't stand it, and it doesn't go away during the exercise session (it may just pass if you continue), then you should ask your doctor about using a topical ointment to stop the itching, or taking an over-the-counter anti-histamine (like Benadryl) 30-60 minutes before exercising.
If over-the-counter anti-histamines make you sleepy, your doctor can prescribe a non-sedative anti-histamine. You should only take over-the-counter or prescription medication for this problem after speaking with your doctor.
This answer should not be considered medical advice...This answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.
Thanks for your feedback.
16 of 24 found this helpful
Read the Original Article: Itching